Vivinduo Fever And Oral Nasal Congestion 10 Sachets 500mg

Vivinduo Fever And Oral Nasal Congestion 10 Sachets 500mg
Regular Price €11.20 Special Price €7.43
-34% Save: €3.77
In stock
icomoon-up
icomoon-down
Manufacturer
MENARINI
SKU
044921029
Active principle
PARACETAMOLO/PSEUDOEFEDRINA CLORIDRATO

Granules for oral solution based on 500 mg Paracetamol and 60 mg Pseudoephedrine.

Therapeutic indications

VivinDuo Fever and Nasal Congestion is a specific over-the-counter drug to combat flu and cold and the most relevant symptoms such as stuffy nose and fever.

Dosage and Posology

Take 2-3 sachets of VivinDuo as needed throughout the day. Dissolve the granulate in water.

Composition

Each VivinDuo sachet contains:

Active principles

500 mg Paracetamol, 60 mg Pseudoephedrine.